Alert archive / New Mexico / High Wind Warnings in 2007
High Wind Warning 7, NWS Albuquerque, NM
NWS Albuquerque, NM issued this high wind warning at Nov 30, 2007, 3:33 PM MST. It took effect at Dec 1, 2007, 5:00 AM MST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2007, 3:33 PM MST (22:33 UTC)
- In effect from
- Dec 1, 2007, 5:00 AM MST
- Expired
- Dec 1, 2007, 6:00 PM MST
- In force
- 13 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 302233 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 333 PM MST FRI NOV 30 2007 ...STRONG WINDS OVER NORTHEAST AND EAST CENTRAL NEW MEXICO LATE TONIGHT THROUGH SATURDAY... NMZ005>007-012-013-010500- /O.UPG.KABQ.HW.A.0003.071201T1200Z-071202T0100Z/ /O.NEW.KABQ.HW.W.0007.071201T1200Z-071202T0100Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... SANTA ROSA...TUCUMCARI 333 PM MST FRI NOV 30 2007 ...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 6 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 AM TO 6 PM MST SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A STRONG PRESSURE GRADIENT WILL DEVELOP OVER EASTERN COLORADO AND WILL BRING STRONG SOUTHWEST WINDS TO NORTHEAST INTO EAST CENTRAL NEW MEXICO FROM THE EARLY MORNING HOURS ON SATURDAY THROUGH THE LATE AFTERNOON HOURS. SUSTAINED WIND SPEEDS WILL REACH 35 TO 45 MPH...WITH OCCASIONAL GUSTS TO AROUND 60 OR 65 MPH. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. $$ NMZ011-010500- /O.NEW.KABQ.HW.W.0007.071201T1200Z-071202T0100Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITY OF...MORIARTY/ESTANCIA 333 PM MST FRI NOV 30 2007 ...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 6 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 AM TO 6 PM MST SATURDAY. A STRONG PRESSURE GRADIENT WILL DEVELOP OVER EASTERN COLORADO WILL BRING STRONG SOUTHWEST WINDS TO EAST CENTRAL NEW MEXICO FROM THE EARLY MORNING HOURS SATURDAY THE THE AFTERNOON. SUSTAINED WIND SPEEDS WILL REACH 35 TO 45 MPH...WITH OCCASIONAL GUSTS TO AROUND 60 MPH. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. $$ NMZ010-016>021-026-010500- /O.NEW.KABQ.WI.Y.0027.071201T1200Z-071202T0100Z/ SANDIA/MANZANO MOUNTAINS-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...CARRIZOZO... RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS 333 PM MST FRI NOV 30 2007 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 6 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 6 PM MST SATURDAY. A STRONG PRESSURE GRADIENT WILL DEVELOP OVER EASTERN COLORADO WILL BRING STRONG SOUTH TO SOUTHWEST WINDS TO THE SANDIA AND MANZANO MOUNTAINS...THE SOUTH CENTRAL MOUNTAINS AND PORTIONS OF EAST CENTRAL NEW MEXICO ON SATURDAY. SUSTAINED WIND SPEEDS WILL REACH 30 TO 40 MPH...WITH OCCASIONAL GUSTS TO AROUND 50 OR 55 MPH. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$
5 follow-up statements
000 WWUS75 KABQ 010454 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 954 PM MST FRI NOV 30 2007 ...STRONG WINDS EXPECTED ACROSS EASTERN AND CENTRAL PORTIONS OF NEW MEXICO LATE TONIGHT THROUGH SATURDAY... NMZ005>007-011>013-011200- /O.CON.KABQ.HW.W.0007.071201T1200Z-071202T0100Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI 954 PM MST FRI NOV 30 2007 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 6 PM MST SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 6 PM MST SATURDAY. THE COMBINATION OF A STRONG MID LEVEL JET STREAK AND A DEVELOPING SURFACE LOW PRESSURE AREA OVER EASTERN COLORADO WILL PROVIDE THE NECESSARY INGREDIENTS FOR STRONG TO VERY STRONG WINDS TO AFFECT THE NORTHEAST HALF OF NEW MEXICO. THE MAIN STRONG WIND PERIOD LOOKS TO BE FROM THE MID MORNING THROUGH THE AFTERNOON ON SATURDAY. SUSTAINED WIND SPEEDS WILL RANGE BETWEEN 35 TO 45 MPH...WITH OCCASIONAL GUSTS BETWEEN 50 TO 60 MPH. SOME LOCATIONS COULD BRIEFLY OBSERVE A 65 MPH GUST. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. $$ NMZ010-016>021-026-011200- /O.CON.KABQ.WI.Y.0027.071201T1200Z-071202T0100Z/ SANDIA/MANZANO MOUNTAINS-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...CARRIZOZO... RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS 954 PM MST FRI NOV 30 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 6 PM MST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 6 PM MST SATURDAY. THE COMBINATION OF A STRONG MID LEVEL JET STREAK AND A DEVELOPING SURFACE LOW PRESSURE AREA OVER EASTERN COLORADO WILL PROVIDE THE NECESSARY INGREDIENTS FOR STRONG TO VERY STRONG WINDS TO AFFECT PORTIONS OF THE SANDIA...MANZANO...NORTHERN SACRAMENTO MOUNTAINS AS WELL AS THE SOUTHEAST PLAINS. THE MAIN STRONG WIND PERIOD WILL OCCUR SATURDAY AFTERNOON. SUSTAINED WIND SPEEDS WILL RANGE BETWEEN 35 TO 40 MPH...WITH GUSTS BETWEEN 50 TO 55 MPH. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 50
000 WWUS75 KABQ 011145 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 445 AM MST SAT DEC 1 2007 ...STRONG WINDS EXPECTED ACROSS EASTERN AND CENTRAL PORTIONS OF NEW MEXICO TODAY... NMZ005>007-011>013-011930- /O.CON.KABQ.HW.W.0007.071201T1200Z-071202T0100Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI 445 AM MST SAT DEC 1 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON FOR THE NORTHEAST AND CENTRAL HIGHLANDS,,,AND THE NORTHEAST AND EAST CENTRAL PLAINS. STRONG SURFACE LOW PRESSURE DEVELOPING OVER SOUTHERN COLORADO WILL RESULT IN STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS OVER NORTHERN AND CENTRAL NEW MEXICO TODAY. SUSTAINED WIND SPEEDS OVER PORTIONS OF THE NORTHEAST AND CENTRAL HIGHLANDS AS WELL AS THE NORTHEAST AND EAST CENTRAL PLAINS WILL RANGE BETWEEN 35 AND 45 MPH...WITH OCCASIONAL GUSTS TO AROUND 60 MPH. TRAVEL ON INTERSTATES 40 AND 25...AS WELL AS ON OTHER ROADS ACROSS THE REGION...WILL BE IMPACTED BY THE STRONG WINDS. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. $$ NMZ010-016>021-026-011930- /O.CON.KABQ.WI.Y.0027.071201T1200Z-071202T0100Z/ SANDIA/MANZANO MOUNTAINS-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...CARRIZOZO... RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS 445 AM MST SAT DEC 1 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. STRONG SURFACE LOW PRESSURE DEVELOPING OVER SOUTHERN COLORADO WILL RESULT IN STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS OVER NORTHERN AND CENTRAL NEW MEXICO TODAY. SUSTAINED WIND SPEEDS OVER PORTIONS OF THE CENTRAL MOUNTAIN CHAIN AND THE EAST CENTRAL AND SOUTHEAST PLAINS WILL RANGE BETWEEN 25 AND 40 MPH...WITH OCCASIONAL GUSTS BETWEEN 50 AND 60 MPH. THE STRONG WINDS WILL AFFECT TRAVEL ON INTERSTATE 40 AND OTHER WEST TO EAST ORIENTED HIGHWAYS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$
000 WWUS75 KABQ 011153 CCA NPWABQ URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 453 AM MST SAT DEC 1 2007 ...STRONG WINDS EXPECTED ACROSS EASTERN AND CENTRAL PORTIONS OF NEW MEXICO TODAY... NMZ005>007-011>013-011945- /O.COR.KABQ.HW.W.0007.071201T1200Z-071202T0100Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI 453 AM MST SAT DEC 1 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON FOR THE NORTHEAST AND CENTRAL HIGHLANDS...AND THE NORTHEAST AND EAST CENTRAL PLAINS. STRONG SURFACE LOW PRESSURE DEVELOPING OVER SOUTHERN COLORADO WILL RESULT IN STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS OVER NORTHERN AND CENTRAL NEW MEXICO TODAY. SUSTAINED WIND SPEEDS OVER PORTIONS OF THE NORTHEAST AND CENTRAL HIGHLANDS AS WELL AS THE NORTHEAST AND EAST CENTRAL PLAINS WILL RANGE BETWEEN 35 AND 45 MPH...WITH OCCASIONAL GUSTS TO AROUND 60 MPH. TRAVEL ON INTERSTATES 40 AND 25...AS WELL AS ON OTHER ROADS ACROSS THE REGION...WILL BE IMPACTED BY THE STRONG WINDS. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. $$ NMZ010-016>021-026-011945- /O.CON.KABQ.WI.Y.0027.071201T1200Z-071202T0100Z/ SANDIA/MANZANO MOUNTAINS-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...CARRIZOZO... RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS 453 AM MST SAT DEC 1 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. STRONG SURFACE LOW PRESSURE DEVELOPING OVER SOUTHERN COLORADO WILL RESULT IN STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS OVER NORTHERN AND CENTRAL NEW MEXICO TODAY. SUSTAINED WIND SPEEDS OVER PORTIONS OF THE CENTRAL MOUNTAIN CHAIN AND THE EAST CENTRAL AND SOUTHEAST PLAINS WILL RANGE BETWEEN 25 AND 40 MPH...WITH OCCASIONAL GUSTS BETWEEN 50 AND 60 MPH. THE STRONG WINDS WILL AFFECT TRAVEL ON INTERSTATE 40 AND OTHER WEST TO EAST ORIENTED HIGHWAYS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$
000 WWUS75 KABQ 011702 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1002 AM MST SAT DEC 1 2007 ...STRONG WINDS EXPECTED ACROSS MUCH OF CENTRAL AND NORTHERN NEW MEXICO FOR THE REMAINDER OF TODAY... .A POTENT UPPER LEVEL TROUGH WILL CONTINUE TO DRIVE THE POLAR JET STREAM ACROSS NORTHERN AND CENTRAL NEW MEXICO TODAY RESULTING IN STRONG SOUTHWEST WINDS. IN CONSORT WITH A TIGHT SURFACE PRESSURE GRADIENT...THESE FEATURES WILL PRODUCE THE STRONGEST WINDS ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND ACROSS THE EAST CENTRAL AND NORTHEAST PLAINS. ELSEWHERE...STRONG WINDS WILL ALSO IMPACT THE AREA ALONG AND EAST OF THE WEST CENTRAL AND SOUTHWEST MOUNTAINS...AS WELL AS THE SOUTHEAST PLAINS. THIS INCLUDES PARTS OF THE LOWER AND MIDDLE RIO GRANDE VALLEY. THE STRONG WINDS WILL DIMINISH AROUND SUNSET IN MOST LOCATIONS...BUT THEY SHOULD WEAKEN SOONER IN THE WESTERN MOUNTAINS AND MAY LINGER THROUGH THE EVENING NEAR THE SOUTH CENTRAL MOUNTAINS AND PORTIONS OF THE CENTRAL HIGH PLAINS. NMZ010-016-017-026-020100- /O.UPG.KABQ.WI.Y.0027.000000T0000Z-071202T0100Z/ /O.EXB.KABQ.HW.W.0007.071201T1702Z-071202T0100Z/ SANDIA/MANZANO MOUNTAINS-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...CARRIZOZO... RUIDOSO 1002 AM MST SAT DEC 1 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. VERY STRONG SOUTHWEST WINDS WILL BLOW AT SPEEDS FROM 35 TO 45 MPH WITH GUSTS AROUND 60 MPH. BEWARE OF STRONG CROSS WINDS ON NORTHWEST TO SOUTHEAST ORIENTED ROADWAYS...SUCH AS U.S. HIGHWAY 380 IN LINCOLN COUNTY. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. $$ NMZ005>007-011>013-020100- /O.CON.KABQ.HW.W.0007.000000T0000Z-071202T0100Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI 1002 AM MST SAT DEC 1 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. VERY STRONG SOUTHWEST WINDS WILL BLOW AT SPEEDS FROM 35 TO 45 MPH WITH GUSTS AROUND 60 MPH. BEWARE OF STRONG CROSS WINDS ON NORTHWEST TO SOUTHEAST ORIENTED ROADWAYS...SUCH AS U.S. HIGHWAY 285 FROM ELDORADO TO ENCINO. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. $$ NMZ001-008-009-014-015-020100- /O.EXB.KABQ.WI.Y.0027.071201T1702Z-071202T0100Z/ NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS... ALBUQUERQUE...GLENWOOD...SOCORRO 1002 AM MST SAT DEC 1 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. STRONG SOUTHWEST WINDS WILL BLOW AT SPEEDS FROM 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. THE STRONGEST WINDS WILL FAVOR THE WEST CENTRAL AND SOUTHWEST MOUNTAINS AND THEIR EAST SLOPES. THIS INCLUDES THE AREA EAST OF THE CHUSKA MOUNTAINS THROUGH CHACO CANYON. THE STRONGEST WINDS WILL BEGIN TO DIMINISH BY MID AFTERNOON IN THE WESTERN MOUNTAINS. HOWEVER...THE STRONGEST WINDS IN THE MIDDLE AND LOWER RIO GRANDE VALLEY WILL DEVELOP THROUGHOUT THE AFTERNOON. BEWARE OF STRONG CROSS WINDS ON NORTHWEST TO SOUTHEAST ORIENTED ROADWAYS...SUCH AS I-40 NEAR GRANTS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ018>021-020100- /O.CON.KABQ.WI.Y.0027.000000T0000Z-071202T0100Z/ DE BACA COUNTY-CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...FORT SUMNER...ROSWELL...PORTALES... CLOVIS 1002 AM MST SAT DEC 1 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. STRONG SOUTHWEST WINDS WILL BLOW AT SPEEDS FROM 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. THE STRONGEST WINDS WILL IMPACT THE CAPROCK FIRST...THEN WINDS WILL GRADUALLY STRENGTHEN IN THE PECOS RIVER VALLEY FROM MID DAY THROUGH AFTERNOON. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 44/46/43
000 WWUS75 KABQ 020100 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 PM MST SAT DEC 1 2007 NMZ005>007-011>013-020200- /O.EXP.KABQ.HW.W.0007.000000T0000Z-071202T0100Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI 600 PM MST SAT DEC 1 2007 ...HIGH WIND WARNING WILL EXPIRE AT 6 PM MST THIS AFTERNOON... THE HIGH WIND WARNING WILL EXPIRE AT 6 PM MST THIS AFTERNOON. THE STRONG TO VERY STRONG WINDS OBSERVED EARLIER IN THE DAY HAVE SINCE SUBSIDED HOWEVER GUSTY SOUTHWESTERLY WINDS WILL CONTINUE THROUGH THE EVENING HOURS WITH A GRADUALLY WIND SWITCH TO THE WEST AFTER MIDNIGHT. SUSTAINED READINGS WILL RANGE BETWEEN 20 TO 30 MPH WITH OCCASIONAL GUSTS IN THE 30S THROUGH THE EVENING BUT GRADUALLY DROP A BIT MORE AFTER MIDNIGHT. AREAS TO THE LEE OF THE COUNTRY MOUNTAINS WILL REMAIN GUSTY DURING THE OVERNIGHT HOURS. $$ NMZ010-016-017-026-020200- /O.EXP.KABQ.HW.W.0007.000000T0000Z-071202T0100Z/ SANDIA/MANZANO MOUNTAINS-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...CARRIZOZO... RUIDOSO 600 PM MST SAT DEC 1 2007 ...HIGH WIND WARNING WILL EXPIRE AT 6 PM MST THIS AFTERNOON... THE HIGH WIND WARNING WILL EXPIRE AT 6 PM MST THIS AFTERNOON. OVERALL...THE STRONG TO VERY STRONG WINDS OBSERVED EARLIER IN THE DAY HAVE SINCE SUBSIDED HOWEVER GUSTY SOUTHWESTERLY WINDS WILL CONTINUE THROUGH THE EVENING HOURS WITH A GRADUALLY WIND SWITCH TO THE WEST AFTER MIDNIGHT. SUSTAINED READINGS WILL RANGE BETWEEN 20 TO 30 MPH WITH OCCASIONAL GUSTS IN THE 30S THROUGH THE EVENING BUT GRADUALLY DROP A BIT MORE AFTER MIDNIGHT. THE HIGHER PEAKS OF THE SANDIA...MANZANO AND NORTHERN SACRAMENTO MOUNTAINS AS WELL AS ADJACENT HIGH PLAINS WILL REMAIN GUSTY THE WHOLE NIGHT. AREAS TO THE EAST OF SIERRA BLANCA MOUNTAIN IN THE SACRAMENTO MOUNTAINS COULD SEE GUSTS AS HIGH AS 55 MPH THROUGH THE NEXT COUPLE OF HOURS OR SO BUT THIS WILL BE A LOCALIZED AFFECT. $$ NMZ018>021-020200- /O.EXP.KABQ.WI.Y.0027.000000T0000Z-071202T0100Z/ DE BACA COUNTY-CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...FORT SUMNER...ROSWELL...PORTALES... CLOVIS 600 PM MST SAT DEC 1 2007 ...WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS AFTERNOON. THE STRONG WINDS OBSERVED EARLIER IN THE DAY HAVE SINCE SUBSIDED HOWEVER GUSTY SOUTHWESTERLY WINDS WILL CONTINUE THROUGH THE EVENING HOURS WITH A GRADUALLY WIND SWITCH TO THE WEST AFTER MIDNIGHT. SUSTAINED READINGS WILL RANGE BETWEEN 20 TO 30 MPH WITH OCCASIONAL GUSTS IN THE 30S THROUGH THE EVENING BUT GRADUALLY DROP A BIT MORE AFTER MIDNIGHT. $$ NMZ001-008-009-014-015-020200- /O.EXP.KABQ.WI.Y.0027.000000T0000Z-071202T0100Z/ NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS... ALBUQUERQUE...GLENWOOD...SOCORRO 600 PM MST SAT DEC 1 2007 ...WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS AFTERNOON. OVERALL...THE STRONG TO VERY STRONG WINDS OBSERVED EARLIER IN THE DAY HAVE SINCE SUBSIDED HOWEVER GUSTY WEST TO SOUTHWESTERLY WINDS WILL CONTINUE THROUGH THE EVENING HOURS WITH A GRADUALLY WIND SWITCH TO A TRUE WEST DIRECTION AFTER MIDNIGHT. SUSTAINED READINGS WILL RANGE BETWEEN 20 TO 30 MPH WITH OCCASIONAL GUSTS IN THE 30S THROUGH THE EVENING BUT GRADUALLY DROP A BIT MORE AFTER MIDNIGHT. THE HIGHER PEAKS OF THE WESTERN MOUNTAINS WILL REMAIN GUSTY THE WHOLE NIGHT. THE SANTA FE AREA WILL SEE SOME LOCALIZED GUSTS BETWEEN 35 TO 40 MPH THROUGH THE NEXT HOUR OR SO BUT ARE EXPECTED DECLINE AS THE EVENING GOES ON. $$ 50
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at Nov 30, 2:16 PM MST, 1 hour 17 minutes earlier.
Area forecast discussion, Nov 30, 2:16 PM MST, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 216 PM MST FRI NOV 30 2007 .DISCUSSION... AGAIN WILL CONCENTRATE ON THE SHORT TERM AS DEEP MOISTURE PLUME INVADES THE STATE TON AND SAT...BRINGING SIGNIFICANT RAIN AND HIGH ELEVATION SNOWFALL. STORM STILL SWIRLING OFF BAJA CALIFORNIA BUT HAS BEGUN TO MOVE TO THE E. IT WILL ACCELERATE AND WEAKEN AS IT MOVES NE TON AND SAT. HOWEVER...DEEP LAYER OF MOISTURE IS POISED TO POUR INTO NM TON AND SAT FROM AZ AND OLD MEXICO. LIGHT PRECIPITATION OVER PORTIONS OF THE STATE THIS PM WILL INCREASE IN COVERAGE AND INTENSITY TON AND CONTINUE MUCH OF THE DAY SAT. SIGNIFICANT RAIN EXPECTED OVER THE LOWLANDS...WHILE SUBSTANTIAL SNOWFALL IS EXPECTED ABOVE 7500 TO 8500 FEET. BULK OF THIS SNOW WILL BE IN THE NORTHWEST MOUNTAINS AND SANGRE DE CRISTO MOUNTAINS WHERE ONE TO TWO FEET COULD FALL IN THE FAVORED HIGH...SW FACING SLOPES. RATHER STRONG AND GUSTY WINDS WILL CREATE MORE PROBLEMS...BLOWING AND DRIFTING SNOW AND GREATLY REDUCED VISIBILITIES. WILL ADD THUNDER TO THE W LATE TON AND ALL AREAS SAT AS INSTABILITY INCREASES. LIFTED INDICIES DROP TO ZERO OR BELOW. THE OTHER WEATHER PROBLEM FOR SAT WILL BE THE WINDS. 700 MB WINDS STILL ADVERTISED TO BE IN THE 50 TO 60 KNOT RANGE OVER THE E WITH 500 MB WINDS NEAR 90 KNOTS. DEVELOPING DRY SLOT OVER THE E ON SAT WILL ALLOW FOR SOME SUNSHINE AND HEATING...AIDING IN MIXING. THESE FACTORS WILL PROMPT THE ISSUANCE OF A HIGH WIND WARNING FOR NE NM AND THE CENTRAL HIGH PLAINS...WITH A WIND ADVISORY SURROUNDING THESE AREAS...NAMELY THE SANDIA AND MANZANO MOUNTAINS...THE SOUTH CENTRAL MOUNTAINS AND THE REST OF ERN NM. WINDS WILL APPROACH ADVISORY CRITERIA OVER MUCH OF THE W SAT AND LATER SHIFTS WILL NEED TO BE MONITOR FOR POSSIBLE INCLUSION IN THE WIND ADVISORY. COLDER AIR WILL BEGIN TO MOVE INTO THE NW LATE SAT AND MUCH OF THE AREA SAT NIGHT. ENOUGH LINGERING MOISTURE MAY EXIST TO TURN THE RAIN TO SNOW OVER MUCH OF THE W...AS WELL AS THE CENTRAL AND SOUTH CENTRAL MOUNTAINS...CENTRAL HIGH PLAINS AND NE HIGHLANDS SAT NIGHT. WINTER WEATHER ADVISORIES MAY NEED TO BE ISSUED FOR SOME OF THESE AREAS ON LATER SHIFTS. THE WINDS AND PRECIPITATION WILL DIMINISH BY SUN WITH ANY LINGERING PRECIPITATION CONFINED TO THE NORTHERN MOUNTAINS. RIDGE OF HIGH PRESSURE TO BRING DRY AND MILDER CONDITIONS MON AND TUE. INCREASING NW FLOW MID AND LATE WEEK WILL ALLOW A COUPLE OF UPPER LEVEL DISTURBANCES AND SURFACE COLD FRONTS TO AFFECT NM WITH AN INCREASE IN MOISTURE AND CHANCES FOR PRECIPITATION. CHJ && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 40 49 30 47 / 80 80 40 5 GALLUP.......................... 42 45 23 46 / 100 70 50 5 GRANTS.......................... 41 50 25 49 / 100 60 40 5 GLENWOOD........................ 47 58 32 60 / 100 70 40 5 CHAMA........................... 31 36 22 40 / 100 90 60 10 LOS ALAMOS...................... 33 45 31 46 / 100 80 50 10 RED RIVER....................... 31 38 19 39 / 90 80 50 10 TAOS............................ 37 44 26 45 / 90 80 40 10 SANTA FE........................ 38 49 29 48 / 100 70 40 5 SANTA FE AIRPORT................ 39 51 31 49 / 100 70 40 5 ESPANOLA........................ 39 50 32 52 / 90 70 40 5 ALBUQUERQUE HEIGHTS............. 43 53 36 53 / 90 50 30 5 ALBUQUERQUE VALLEY.............. 40 54 35 56 / 90 50 30 5 ALBUQUERQUE FOOTHILLS........... 40 50 33 50 / 90 50 30 5 ALBUQUERQUE WEST MESA........... 42 53 35 54 / 90 50 30 5 SOCORRO......................... 44 56 36 58 / 90 40 20 5 SANDIA PARK/CEDAR CREST......... 39 48 31 48 / 90 50 30 5 MORIARTY/ESTANCIA............... 36 55 30 52 / 90 40 30 5 CARRIZOZO....................... 43 58 38 57 / 80 40 10 5 RUIDOSO......................... 39 54 32 52 / 90 60 10 5 RATON........................... 34 56 27 48 / 80 50 20 5 LAS VEGAS....................... 36 52 29 49 / 90 50 30 5 ROY............................. 37 57 32 53 / 80 40 20 5 CLAYTON......................... 37 63 35 54 / 70 40 10 5 SANTA ROSA...................... 42 63 34 60 / 80 40 10 5 TUCUMCARI....................... 46 65 40 58 / 80 40 10 5 FORT SUMNER..................... 43 64 39 61 / 80 40 10 5 CLOVIS.......................... 45 66 41 60 / 80 40 10 5 PORTALES........................ 47 67 40 63 / 80 40 10 5 ROSWELL......................... 48 68 44 65 / 80 40 10 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING FROM 6 PM THIS EVENING TO 6 PM MST SATURDAY FOR THE FOLLOWING ZONES...NMZ002-004. HIGH WIND WARNING FROM 5 AM TO 6 PM MST SATURDAY FOR THE FOLLOWING ZONES...NMZ005>007-011>013. WIND ADVISORY FROM 5 AM TO 6 PM MST SATURDAY FOR THE FOLLOWING ZONES...NMZ010-016>021-026. && 40
Hazardous weather outlook, Nov 30, 6:00 AM MST, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MST FRI NOV 30 2007 NMZ001>021-026-011300- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 600 AM MST FRI NOV 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SIGNIFICANT SNOW ACCUMULATIONS ARE POSSIBLE STARTING TONIGHT FOR ELEVATIONS ABOVE 7500 FEET OVER THE NORTHERN MOUNTAINS WHERE A WINTER STORM WARNING IS IN EFFECT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SNOW WILL CONTINUE INTO SATURDAY NIGHT WITH SIGNIFICANT ACCUMULATIONS POSSIBLE ABOVE 7500 FEET IN THE NORTHERN MOUNTAINS WHERE A WINTER STORM WARNING IS IN EFFECT. IN ADDITION...STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS ARE POSSIBLE OVER NORTHEAST AND EAST CENTRAL NEW MEXICO SATURDAY...WHERE A HIGH WIND WATCH IS IN EFFECT. TRAVEL ALONG INTERSTATE 40 THROUGH EASTERN NEW MEXICO SATURDAY COULD BE DIFFICULT FOR HIGH PROFILE VEHICLES. REMEMBER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637.
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 4:05 AM MST | High Wind Watch | ABQ | 11 hr | |
| Nov 30, 4:30 AM MST | Winter Storm Warning | ABQ | 50 hr | |
| Nov 30, 3:33 PM MST | Wind Advisory | ABQ | 26 hr |
Nearby
High Wind Warnings in New Mexico, 2007Every high wind warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.